# SDR CALA2013092091290

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 53,189 hours, 6,450 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331500B
- Part serial: P1329331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL.  REPLACED APU ASSEMBLY IAW AMM.
